I am going to my doctor today, and i'm nervous that they are going to give me something that will make these symptoms worse. Just looking for opinions on what medications have helped people get this feeling gone. I'm pretty sure this was all brought on from anxiety since I used to have this feeling when I had an anxiety attack but it would go away when the attack went away.
Hello amano28. I can only suggest, and I've no idea to what you've taken in the past and what you're currently taking (if anything). I'd say a long lasting/acting benzodiazepine, such as Centrax, Librium or Klonopin and along with either Seroquel or Wellbutrin would be a big boost to you. Best of wishes, hope that your appointment goes well,pledge
Hi amano, I was on pristq for a short while when i suggested it to my Dr because my effexor was not working for me at the time. It didnt work for me but i know that it has worked for others. I strongly recommend you seeing a psychiatrist instead of your reg Dr only because my reg Dr switched me instead of increasing the dose of effexor. I was on 75 mg which is a very low dose. 6 months later im back on effexor 150mg and my depression feels like it is finally lifting. I started effexor 3 weeks ago, i just wish i can regain the past 6 months. Any best of luck to you.
I have been struggling with this issue for the past 2 days. Didn't know what to do and the anxiety was becoming too much. It Came out of nowhere. I don't want to sound preachy I just know I was up for ANY relief or suggestions! I got prayer from a couple of local Christian prayer warriors/family friends & although relief wasnt Immediate, it has gotten progressively better through the night. I have been soaking in the bath tub while reading the Bible (book of psalms specifically) and let me tell you Honestly. The weight seems to have been lifted. I feel a peace. Temporarily or permanently I don't know but I know there is immediate relief. I don't l ow what your religious background is and I don't want this to sound like I'm pushing it on you, merely another alternative idea but If you are still struggling after those pills let me know if you'd like some more info or help or prayer :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Dec 2011 • 8 answers
Posted 2 Aug 2014 • 4 answers
Posted 4 Sep 2015 • 1 answer
Posted 5 Sep 2015 • 3 answers
Posted 29 Nov 2015 • 2 answers